MAUDE Adverse Event Report: LDR MEDICAL ROI-C LONG ANCHORING PLATE; ROI-C TITANIUM-COATED IMPLANT SYSTEM

LDR MEDICAL ROI-C LONG ANCHORING PLATE; ROI-C TITANIUM-COATED IMPLANT SYSTEM
Catalog Number MC1006T
Medical Device Problem Codes Difficult to Insert (1316); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.(b)(4).
 
Event or Problem Description
It was reported that during the procedure the anchoring plate was difficult to insert and the cage broke.The plate and cage were removed and replaced with alternates to complete the case with no reported patient harm.This is report two of two for this event.
 
Additional Manufacturer Narrative
Roi-c long anchoring plate, part: mc1006t, lot: 737178, qty: 1.The complaint is unrefuted for one (1) out of one (1) roi-c anchoring plate (part number mc1006t) for the reported failure of deformation during plate insertion.The severity of this event is 0 ((b)(4)).The device was likely conforming when it left zimmer biomet's control.No action is recommended.Dhr review and related actions: per dhr review, the parts were likely conforming when it left zimmer biomet control.No actions required.This event is not related to any product holds.Device use and compatibility: this devices are used for treatment.Reported event is not related to a combination of product lines; therefore a compatibility review is not applicable.Corrective/preventive action: no corrective or preventive actions are recommended at this time.
 
Event or Problem Description

Brand Name
ROI-C LONG ANCHORING PLATE
Common Device Name
ROI-C TITANIUM-COATED IMPLANT SYSTEM
Manufacturer (Section D)
LDR MEDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
MDR Report Key9790139
Report Number3004788213-2020-00017
Device Sequence Number14025509
Product Code OVE
UDI-Device Identifier03662663016988
UDI-Public(01)03662663016988(17)230401(10)737178
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K151934
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2023
Device Catalogue NumberMC1006T
Device Lot Number737178
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/04/2020
Supplement Date Received by Manufacturer10/20/2020
Initial Report FDA Received Date03/04/2020
Supplement Report FDA Received Date10/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1